Journal of Symbolic Logic

Uniqueness and Characterization of Prime Models over Sets for Totally Transcendental First-Order Theories

Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 1 (1972), 107-113.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738086

Mathematical Reviews number (MathSciNet)
MR316239

Zentralblatt MATH identifier
0247.02047

JSTOR
links.jstor.org

Citation

Shelah, Saharon. Uniqueness and Characterization of Prime Models over Sets for Totally Transcendental First-Order Theories. J. Symbolic Logic 37 (1972), no. 1, 107--113. https://projecteuclid.org/euclid.jsl/1183738086


Export citation